# SDR SWAA2023062150669

- Difficulty date: May 21, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663.75 AND RBL 6 AT CENTER SECTION REAR SPAR 2023-330413<[01] REPLACED ANGLE (STIFENER) LOCATED BS663.75 AND RBL 6 TO RBL 34 AT KEEL BEAM IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 111A1000 SHEET 132 REV. A .SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE (STIFENER) LOCATED BS663.75 AND RBL 6 TO RBL 34 IAW B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02 AND DWG 111A1000 SHEET 132 REV. A . RII ACCOMPLISHED  SEE INDIVIDUAL SIGNOFFS BELOW.
